Imma pull head and wanna quit

Imma pull head and wanna quit

Posted in the Morristown Forum

First Prev
of 8
Next Last
NeedHelp

United States

#1 Aug 11, 2012
Help! I'm a pill head and have been for 5 yrs, I have slowed down to one or two a day but can't seem to quit without getting sick. I can't afford rehab both financially and personally. I am a functional addict and no one in my family knows about my secret. How can I quit without being so sick people notice and being debilitated and can't work. I can't afford to take time off work because I have spent myself silly with this shit. Any suggestions would help and I'm sure someone or some people will talk nasty to me but it's ok I'm ready. Thanks
NeedHelp

United States

#2 Aug 11, 2012
Damn I can spell but my darn phone put pull head instead of pill head. Great now I look even more stupid! ;(
Lycan

Morristown, TN

#3 Aug 11, 2012
I would suggest that you take those two pills a day and break them down in halfs if possble. This will allow your body/mind get use he smaller amount in time.

But the most important part and you know this is that you must want to stop. Good Luck NeedHelp
Deadpool 1

Greer, SC

#4 Aug 12, 2012
I hate to tell you this but your going to get sick when kicking drugs. The best thing to do & I know its hard, but that's to quit cold turkey. It's the best & most sure fire way of quitting.
Helping hand

Morristown, TN

#5 Aug 12, 2012
Its one hard habit to quit. I would suggest going to a sub clinic and trying to stop that way. You can become addicted to those as well if you are not careful. NyQuil and Benadryl will help you deal with the sickness along with milk and chocolate. I pray that you can find the strength in you to stop. Be very proud of yourself for asking or help and knowing you have a problem. That take a lot of courage!
NeedHelp

United States

#6 Aug 12, 2012
Thank u all for ur support and kind words thus far, I don't wanna trade one habit for another so I'm gunna try cold turkey, I have only had one today and I'm going to see how long I can make it with that. I agree cold turkey may be best because I want over this devilish addiction as soon as possiable but I know the sickness will be unbearable. I'll try the suggestions made and c if they help. Any continued motivation and suggestions are welcome. And stay tuned for progress reports.
2legit2quit

United States

#7 Aug 12, 2012
Withdrawals will undoubtedly make you ill quitting cold turkey. I think you might benefit from googling your question, there are lots of medical opinions to research, but you will absolutely be sick cold turkey. I have a hard time buying this story lol but does anyone blame me?
NeedHelp

Duncan, SC

#8 Aug 12, 2012
Well I can assure u this is no joke but like I said I'm prepared for in supportive people like u to start on me. I agree maybe I confused u because I mentioned I wanted to find a way out without being sick then go on to say cold is best which would assure me sickness at the maximum level. I thought about this and maybe the poster who suggested this was correct. It may be more painful however, it will be a shorter duration. It's now been 4 hrs since my last one and I can tell its wearing off. I've really got it coming to me after 24hrs so we will see.
Citizen

Morristown, TN

#9 Aug 12, 2012
You need to see a doctor. This can be very dangerous and a doc can help you quit safely.
Been there

White Pine, TN

#10 Aug 12, 2012
I went thru the same thing 5 years ago. Unfortunately, the only thing I could do was quit my job, stay in bed, and take care of the symptoms until I had the strength to eventually start doing a few things. I didn't want to quit my job, but I knew I was bound to be fired at the rate I was going anyway. Plus, my life literally was on the line and no job is more important than my life. This was undoubtedly the hardest thing I've ever been thru, but I'm so happy that I was able to stop cold turkey. I have never hurt so bad or been sicker, and I was tempted so many times to give in to the almighty pill. Knowing what hell I went thru to stop has kept me from ever wanting to touch pain pills again because I know it will only take one to fall back into that trap again. I will pray for you and pray for your strength to take back your power. And also, I realize that not everyone has the option of quitting their job to get better. But I literally could not get out of bed to take a shower much less go to work. Nobody understands how being pill sick feels until you've been there. Best of luck to you.
Been there

White Pine, TN

#11 Aug 12, 2012
Citizen wrote:
You need to see a doctor. This can be very dangerous and a doc can help you quit safely.
I agree. Medical attention would be wise. I took a huge risk by stopping cold turkey on my own.
wrong

United States

#12 Aug 12, 2012
See if you can get a Dr. to prescribe you clonidine. It is a non narcotic/non addicting med. It is typically used for blood pressure but it can greatly benefit those withdrawing from opiates. It helps with the hot/cold flashes, restless legs, & other symptoms that make it tough to quit. You're still going to get depressed for a lil while, but know it will end.

Hope this helps.
NeedHelp

Duncan, SC

#13 Aug 12, 2012
I am going to try the clonidene and st johns for the blues it has helped before. Don't have major symptoms yet I'm sure they will come tomorrow
Ladybug

Morristown, TN

#14 Aug 12, 2012
As a person in the medical field and being a recovering addict for 10 yrs now, let me stress how important it is to have a good support team and possibly even a sponsor. I tried many times to quit on my own but would always relapse after a few months. Also depending on how you feel about suboxone, I used it for a year with medical help and counseling. Please remember that addiction is a disease and must be treated as such. You would get help if you had diabetes right? This disease doesnt discriminate rich poor black white m/f young old redneck or snob lol. Ignore the smart asses on topix and be proud of yourself, you got step one out of the way!! Best of luck hon, I will be checking on you!!!!
Deadpool 1

Lexington, SC

#15 Aug 12, 2012
I'll also check on you & support you. I went cold turkey, but with alcohol. I got support from my girlfriend & my family. If it wasn't for them I would still be drinking.
Ladybug

Morristown, TN

#16 Aug 13, 2012
Deadpool 1 wrote:
I'll also check on you & support you. I went cold turkey, but with alcohol. I got support from my girlfriend & my family. If it wasn't for them I would still be drinking.
hello Deadpool. I just wanted to say I'm sorry. We have never "spoke" on topic but I've read plenty of your posts and I really had you pegged all wrong!! I've read a lot on here and always enjoy your input even if its something I don't agree with it! Good luck on your sobriety and keep the input coming I enjoy it!!
NeedHelp

United States

#17 Aug 13, 2012
Thank u all for ur support, well I went to the doc today and got clonidene, since I had been written those god awful pills for ligit reasons I was honest with him do he wants to try that before any subutex/suboxone because I managed to taper down to where I am and don't wanna trade one habit for another. It's been over 24hrs now and it feels like its been weeks. I guess since I'm watching the clock which I need to stop doing. Also have some adderal so I will have energy to get off my ass. I had the hot/cold going on and the body aches and pains are coming. Haven't vomited or gotten RLS yet but I've been here before. Once I make it past one week I'll be in new grounds. Thanks again and I'll keep everyone posted. Wish me luck!
Ladybug

Morristown, TN

#18 Aug 13, 2012
NeedHelp wrote:
Thank u all for ur support, well I went to the doc today and got clonidene, since I had been written those god awful pills for ligit reasons I was honest with him do he wants to try that before any subutex/suboxone because I managed to taper down to where I am and don't wanna trade one habit for another. It's been over 24hrs now and it feels like its been weeks. I guess since I'm watching the clock which I need to stop doing. Also have some adderal so I will have energy to get off my ass. I had the hot/cold going on and the body aches and pains are coming. Haven't vomited or gotten RLS yet but I've been here before. Once I make it past one week I'll be in new grounds. Thanks again and I'll keep everyone posted. Wish me luck!
BEST of luck! Hang in there you can beat this!! I'm rooting for ya!
Yep

White Pine, TN

#19 Aug 13, 2012
Best of luck!! And just curious....what is clonidene?
NeedHelp

United States

#20 Aug 13, 2012
Wow when it starts full force it sure comes on, it's relentless I swear if I had a handful it would be easier to do than this, yuck what have I done to myself. Gunna take a shot or two of NyQuil and try and sleep as much as I can!

Tell me when this thread is updated:

Subscribe Now Add to my Tracker
First Prev
of 8
Next Last

Add your comments below

Characters left: 4000

Please note by submitting this form you acknowledge that you have read the Terms of Service and the comment you are posting is in compliance with such terms. Be polite. Inappropriate posts may be removed by the moderator. Send us your feedback.

Morristown Discussions

Title Updated Last By Comments
Please Stop 12 min Just saying 28
Any one know Chris Lowe 1 hr Curious 11
When ppl run their mouths but to chicken to say... 2 hr Agree 9
He's mine 3 hr Amy 16
Walmart Employee's Cheating. (Jun '12) 4 hr Gella89 46
First Love 5 hr Friend with no fr... 34
Need boat mechanic 6 hr Whodat 3
More from around the web

Personal Finance

Morristown Mortgages